# SDR CALA0100997

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,402 hours, 26,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5" CRACK IN KEEL BEAM SKIN AT STA 674, RBL 5. THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-60-12, FIGURE 202.
